# SDR FDEA200908062928

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 780-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STA 865, RBL 45, SEAT TRACK WORN / GOUGE. REMOVED SEAT TRACK , FABRICATED NEW SEAT TRACK  FROM MAT- BAC1520-792,   IAW SRM 51-10-02. INSTALLED SEAT TRACK STA 780- 879, RBL 45", IAW SRM 51-40-02.  CATEGORY "A", MAJOR REPAIR.
